# SDR SIMA200720002

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 18,921 hours, 18,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80152
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,929 hours, 8,727 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE DUE TO SWITCH LEFT IN ARM POSITION.  REMOVED AND REPLACED BATTERY PACKS 1 THRU 4 IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
